... vertigo. I quit smoking in Jauary with Chantix. Which was great! Hardly any side effects and no cravings. I have been perscibed bupropion for the anxiety and diazepam for the vertigo. What I'm reading while researching, its seems that bupropion will icrease my anxiety... HELP!
It perhaps is the interactions between the 2 meds, diazepam & bupropion
MONITOR: Excessive use or abrupt discontinuation of benzodiazepines and other sedatives after chronic ingestion may precipitate seizures in patients receiving bupropion. Conversely, bupropion may antagonize the central pharmacologic effects of sedatives. Bupropion can cause agitation, anxiety, and insomnia and has been shown to decrease the sedative effect of diazepam in healthy volunteers given single doses of the drugs.
MANAGEMENT: Although sedatives may be prescribed to treat agitation, anxiety, and insomnia associated with bupropion use, patients should be alerted to the possibility of an increased risk of seizures during excessive exposure to these drugs. Patients should not attempt to alter the dosages or discontinue the medications on their own without consulting with their physician. The use of bupropion is contraindicated in patients undergoing abrupt discontinuation of sedatives.
Please do talk to the doc/pharmacist who prescribed the meds, he/she could possibly check details change/alter the medication, take care, be well & above all safe!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2010 • 3 answers
Posted 17 Nov 2010 • 5 answers
Posted 26 May 2013 • 3 answers
Posted 20 Jun 2014 • 2 answers
I've been suffering from severe anxiety and ptsd for the past 5 years. My grandmother my mom and my?
Posted 8 Apr 2015 • 4 answers